MathSciNet Relay Station
MathSciNet bibliographic data
MR2506070 (2010m:35062) 35F25 (82C31 82C40)
Chen, Yemin; Desvillettes, Laurent; He, Lingbing Smoothing effects for classical solutions of the full Landau equation. Arch. Ration. Mech. Anal. 193 (2009), no. 1, 21–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement